MathSciNet Relay Station
MathSciNet bibliographic data
MR2121508 42C15 (46L53 94A11)
Vershynin, Roman Frame expansions with erasures: an approach through the non-commutative operator theory. Appl. Comput. Harmon. Anal. 18 (2005), no. 2, 167–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement